# SDR TSAA0538010

- Difficulty date: February 28, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 3800 · Water and Waste System
- Part: Handle
- Condition: Unknown
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE AVAILABLE.  RETURNED TO OGG.  OVERWEIGHT LANDING MADE AT 142,000 LBS.  SMOOTH LANDING.  MAINTENANCE RESET THE POTABLE WATER SERVICE HANDLE AT THE SERVICE ACCESS.  OPS CHECK NORMAL.  PERFORMED OVERWEIGHT LANDING CONDITIONAL INSPECTION PER MM 5-51-35-2.  NO HARD LANDING INSPECTION REQUIRED.  RETURN TO SERVICE.
